# SDR DHL2001804511

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FUSELAGE FILLET NR 261H EXTERNAL SKIN DELAMINATED 2 INCHES. REPAIRED LT WING TO FUSELAGE FILLET NR 261H EXTERNAL SKIN WITH HYSOL & ARALDITE IAW SRM 51-1-9 PG 1-2.
